# SDR ASMF200404022

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 39,627 hours, 29,285 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Part serial: 1889
- Condition: Failed
- Location: Generator
- Part time: 16,975 hours, 8,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF LT GENERATOR LIGHT TURNED ON AND CSD WAS OUT OF SERVICE. ENGINE WAS SHUTDOWN TO ENGAGED CSD. THE CONTROL BOX WAS RESET AND ENGINE WAS STARTED WITH SWITCH ON "RESET" POSITION WITHOUT VOLTAGE AND FREQUENCY INDICATION. LT GENERATOR CONTROL BOXES WERE INTERCHANGED WITH APU CONTROL BOXES WITH NEGATIVE RESULTS. CONTROL BOXES WERE RETURNED TO THE ORIGINAL POSITIONS AND APU WAS STARTED OPERATING WITH LT BUS. AIRCRAFT WAS REFUELED AND LT GENERATOR WAS DEFERRED IAW MEL 24-1-1. DURING OVERNIGHT SERVICE CSD, GENERATOR AND  OIL HEAT EXCHANGER WERE REPLACED IAW MM 24-10-03, 24-20-00 AND 24-10-01, RESPECTIVELY, TESTS CORRECT.
